NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

如何测量毛细血管再充盈时间?

  1. A在心电监护仪上测量两次心跳之间的时间,并与桡动脉脉搏比较
  2. B用光照射眼睛并观察瞳孔
  3. C在腕部计数脉搏 15 秒
  4. D按压皮肤约 5 秒,松开后计时看颜色多久恢复
2.护理学基础困难

The family of a patient with terminal cancer worries that morphine will make the patient addicted. What is the best response?

  1. AExplain that addiction is uncommon when morphine is used for pain
  2. BAgree that the morphine should be stopped to protect the patient
  3. CTell them that addiction does not matter at this stage
  4. DSuggest giving the morphine only once a day
3.感染控制与患者安全中等

A patient in bed has a generalized tonic-clonic seizure. What should the nurse do?

  1. AHold the arms and legs firmly to stop the movements
  2. BPut a padded tongue blade between the teeth to protect the tongue from biting
  3. CGive sips of water to keep the airway moist
  4. DTurn the patient on their side and protect them from injury without restraining
4.感染控制与患者安全困难

一名水痘患儿入院。由哪位工作人员护理该患儿最合适?

  1. A免疫状况不明的实习护生
  2. B怀孕且不确定自己是否有免疫力的护士
  3. C从未患过水痘也未接种过疫苗的护士
  4. D有书面记录证明对水痘有免疫力的护士
5.优先排序与委派中等

A patient with heart failure gained 2 kg (about 4 lb) since yesterday and is more breathless when lying down. What should the nurse do first?

  1. ARecord the weight on the chart and recheck it at the next weekly weigh-in
  2. BEncourage extra fluids to correct the weight change
  3. CLay the patient flat to help them breathe more easily
  4. DAssess the lungs, oxygen saturation and swelling, then inform the provider
6.优先排序与委派困难

A patient with septic shock remains hypotensive, with a mean arterial pressure of 58 mmHg, after adequate IV fluids. What should the nurse anticipate?

  1. AA loop diuretic to remove the extra fluid that has been given
  2. BA beta-blocker to slow the heart rate
  3. CAn oral fluid challenge with a sports drink
  4. DA vasopressor, such as norepinephrine, to raise the pressure
7.临床护理中等

Which pattern is typical of relapsing–remitting multiple sclerosis?

  1. ASudden severe headache with neck stiffness
  2. BConstant weakness that starts in the feet and spreads upwards after a viral illness
  3. CA single stroke that leaves permanent weakness
  4. DAttacks of symptoms, such as visual loss or numbness, that improve between relapses
8.临床护理困难

A patient with suspected appendicitis says the pain suddenly eased, but an hour later has pain all over the abdomen, a rigid abdomen and a fever. What is most likely?

  1. AThe analgesia has started working
  2. BThe patient has developed gastroenteritis
  3. CThe appendicitis has resolved without treatment
  4. DThe appendix has perforated, causing peritonitis
9.实验室检查值与电解质中等

A patient taking a statin reports new, unexplained muscle pain and weakness. Which laboratory test would the nurse expect to be ordered?

  1. ASerum ammonia
  2. BCardiac troponin
  3. CSerum lipase
  4. DCreatine kinase (CK)
10.实验室检查值与电解质困难

Four patients had a thyroidectomy earlier today. Which result should the nurse act on first?

  1. AGlucose 145 mg/dL (8.0 mmol/L) after surgery
  2. BHemoglobin 12.1 g/dL (121 g/L) after surgery
  3. CSodium 136 mEq/L on IV fluids after surgery
  4. DCalcium 7.2 mg/dL (1.8 mmol/L) with tingling lips
11.药理学中等

Why is a progestogen added to oestrogen in hormone replacement therapy for a woman who still has her uterus?

  1. ATo prevent breast cancer completely
  2. BTo reduce hot flushes much more than oestrogen alone can
  3. CTo lower the risk of blood clots to zero
  4. DTo protect against endometrial hyperplasia and cancer
12.药理学困难

A 19-year-old woman is starting isotretinoin for severe acne. Which requirement is most important?

  1. AWeekly hearing tests and monthly eye examinations during treatment
  2. BReliable contraception and pregnancy tests, as it is highly teratogenic
  3. CTaking the drug only at weekends
  4. DA high-vitamin A diet to boost the effect
13.内外科护理:心血管与呼吸中等

为什么缺血性心脏病患者不应突然停用 β 受体阻滞剂?

  1. A停药后心率会永久性变慢
  2. B反跳性心动过速和高血压可诱发心绞痛或心肌梗死
  3. C药物会在组织中储存数月
  4. D突然停药会引起严重而持久的低血糖
14.内外科护理:心血管与呼吸困难

A patient with severe sepsis becomes increasingly breathless over 24 hours. SpO₂ stays low despite high-flow oxygen, and the chest X-ray shows bilateral infiltrates. The heart function is normal. Which condition is most likely?

  1. AAn acute asthma attack
  2. BAcute respiratory distress syndrome
  3. CAcute left ventricular failure after an MI
  4. DSpontaneous pneumothorax
15.内外科护理:神经、内分泌与肾脏中等

A patient on insulin asks about drinking alcohol. Which advice is correct?

  1. AAlcohol can cause hypos, even the next day, so eat carbs with it
  2. BAlcohol raises glucose, so extra insulin should be taken first
  3. CAlcohol has no effect on blood glucose in people with diabetes
  4. DAlcohol should replace a meal on the days it is drunk
16.内外科护理:神经、内分泌与肾脏困难

The nurse has four neurology patients. Which one needs to be seen first?

  1. AA patient with a headache after a lumbar puncture this morning
  2. BA patient with multiple sclerosis who is tired after physiotherapy
  3. CA patient with Guillain–Barré syndrome whose vital capacity is falling
  4. DA patient with Parkinson's disease whose next dose is due in one hour
17.内外科护理:消化、围手术期与肿瘤中等

Which task for a stable patient with an established ileostomy can usually be delegated to a trained healthcare assistant (nursing assistant)?

  1. ADeciding whether IV fluids are needed
  2. BEmptying the pouch and measuring the output
  3. CAssessing the stoma for signs of necrosis
  4. DTeaching the patient about high-output risks
18.内外科护理:消化、围手术期与肿瘤困难

急性胰腺炎最初几小时,通常推荐哪种补液策略?

  1. A无论患者反应如何,都给予非常大量
  2. B完全不静脉补液,只喝少量口服水
  3. C单用静脉白蛋白,不用任何晶体液
  4. D以目标为导向的平衡晶体液,根据反应调整
19.产科护理中等

A preterm baby on feeds develops a swollen abdomen, bloody stools and feeding intolerance. Which condition is suspected?

  1. AHirschsprung disease
  2. BInfantile pyloric stenosis
  3. CCow's milk protein allergy
  4. DNecrotising enterocolitis
20.产科护理困难

A labouring woman has had an epidural for 3 hours. The fundus is displaced and a bulge is seen above the pubic bone. What should the nurse do?

  1. ACheck for bladder distension and empty the bladder
  2. BPrepare her for an emergency caesarean
  3. CIncrease the rate of the epidural
  4. DStart an oxytocin infusion
21.儿科护理中等

Which sign shows that a baby is ready to start solid foods?

  1. AHas cut a first tooth
  2. BStarts waking more often during the night and seems hungry after milk feeds
  3. CHas reached 6 weeks of age
  4. DSits with support, holds the head steady and shows interest in food
22.儿科护理困难

A 6-month-old has just learned to roll over. Which safety advice is most urgent now?

  1. AInstall locks on all kitchen cupboards and drawers
  2. BNever leave her alone on a changing table, bed or sofa
  3. CTeach her not to touch the hot oven door
  4. DTurn pan handles towards the back of the stove and fit a guard around the cooker
23.精神科护理中等

Which effects of methadone should the nurse monitor for?

  1. AAgranulocytosis and a sore throat
  2. BHair loss, weight loss and a painful red rash on the face
  3. CHypertensive crisis after eating aged cheese
  4. DRespiratory depression, sedation and a prolonged QT interval
24.精神科护理困难

一名处于隔离中的患者似乎睡着了。护士应怎么做?

  1. A按要求的频率继续观察,检查呼吸和健康状况
  2. B把患者留到下一个班次
  3. C每 5 分钟叫醒患者,询问感觉如何并检查其呼吸
  4. D因为患者睡着了就停止观察
25.护理数学与单位换算中等
12345678910111221:15?9:15 AM8:15 PM9:15 PM11:15 PM

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 21:15(24 小时制)。哪个条目是 12 小时制中的同一时间?点击它。

21:15
  1. 19:15 AM
  2. 28:15 PM
  3. 39:15 PM
  4. 411:15 PM
26.护理数学与单位换算困难
3 杯? mL2 tbsp? mL4 fl oz? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了3 杯 / 茶, 2 tbsp / 液体营养补充剂, 4 fl oz / 果汁。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 杯 = 8 fl oz = 240 mL1 tbsp = 15 mL1 fl oz = 30 mL
V = mL
27.剂量计算中等
024681010 mL

一名体重 27 kg 的儿童按 5 mg/kg 处方用药。原液浓度为 25 mg/mL。请抽取剂量:应给多少体积 V?

27 kg5 mg/kg25 mg/mL
V = mL
28.剂量计算困难
50 mg/1 mLV = ? mL

一名患者体重 114.4 lb。医嘱为单次剂量 10 mg/kg,储备液为 1 mL 中含 50 mg。按 1 kg = 2.2 lb 计算,你应给予多少容量 V?

114.4 lb10 mg/kg50 mg/1 mL1 kg = 2.2 lb
V = mL
29.静脉输液速度中等
500 mL60 gtt/mL6 h? gtt/min

用滴系数为 60 滴/mL 的输液器在 6 小时内输入 500 mL。求滴速 R(滴/分)。 取整到最接近的整数。

500 mL6 h60 gtt/mL
R = gtt/min
30.静脉输液速度困难
200 mg250 mL12 mL/h? mg/h

一袋液体在 250 mL 中含药 200 mg,以 12 mL/h 的速度输注。患者每小时获得多少毫克 D?

200 mg/250 mL12 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量12 小时班次水200 mL牛奶240 mL冰屑120 mL静脉输液75 mL/h × 12 h静脉抗生素2 × 100 mL尿液250 mL尿液500 mL伤口引流130 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。 冰屑按其体积的一半计。

水: 200 mL牛奶: 240 mL冰屑: 120 mL静脉输液: 75 mL/h × 12 h静脉抗生素: 2 × 100 mL尿液: 250 mL尿液: 500 mL伤口引流: 130 mL
B = mL
32.静脉输液与液体平衡困难
1000 mL→ 150 mL/h开始 15:30t总数​ = ? h80 mL/h × 4 h

练习题(虚构数值,不作为临床指导)。 一份 1000 mL 的输液于 15:30 开始以 80 mL/h 输注。4 小时后速率改为 150 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

1000 mL80 mL/h · 4 h150 mL/h
t = h
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 轻度受限; 潮湿程度: 偶尔潮湿; 活动: 局限于椅子; 活动能力: 非常受限; 营养: 充足; 摩擦力和剪切力: 有问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 14 次/分,SpO₂ 97%吸室内空气,血压 92/56 mmHg,脉搏 110 次/分,清醒,体温 38.4 °C。患者属于哪个临床风险组?点击它。

RR 14SpO₂ 97%空气SBP 92HR 110AT 38.4 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: D · 按压皮肤约 5 秒,松开后计时看颜色多久恢复

为什么是这个答案

按压指尖或胸骨,松开后数秒数直到颜色恢复。时间延长提示外周灌注不良,例如休克或脱水时。

答案

D · 按压皮肤约 5 秒,松开后计时看颜色多久恢复
2.护理学基础

答案: A · Explain that addiction is uncommon when morphine is used for pain

为什么是这个答案

When opioids are used for pain under supervision, addiction is uncommon. Gentle explanation of tolerance, side effects and the goal of comfort helps the family support good pain control.

答案

A · Explain that addiction is uncommon when morphine is used for pain
3.感染控制与患者安全

答案: D · Turn the patient on their side and protect them from injury without restraining

为什么是这个答案

The nurse stays with the patient, turns them to the side to keep the airway clear, moves hard objects away and times the seizure. Objects in the mouth and restraint can cause injury.

答案

D · Turn the patient on their side and protect them from injury without restraining
4.感染控制与患者安全

答案: D · 有书面记录证明对水痘有免疫力的护士

为什么是这个答案

应由免疫状况确凿(来自接种疫苗或既往感染)的工作人员护理水痘患者。无免疫力的工作人员,尤其是孕期工作人员,有感染风险,并可能把病毒传给其他患者。

答案

D · 有书面记录证明对水痘有免疫力的护士
5.优先排序与委派

答案: D · Assess the lungs, oxygen saturation and swelling, then inform the provider

为什么是这个答案

A rapid weight gain with orthopnea suggests fluid overload and worsening heart failure. The nurse assesses breathing and fluid status and informs the provider, who may adjust the diuretic.

答案

D · Assess the lungs, oxygen saturation and swelling, then inform the provider
6.优先排序与委派

答案: D · A vasopressor, such as norepinephrine, to raise the pressure

为什么是这个答案

If hypotension continues after fluid resuscitation, a vasopressor such as norepinephrine is started to keep the MAP at least 65 mmHg. Diuretics and beta-blockers would worsen perfusion.

答案

D · A vasopressor, such as norepinephrine, to raise the pressure
7.临床护理

答案: D · Attacks of symptoms, such as visual loss or numbness, that improve between relapses

为什么是这个答案

MS causes demyelination in the brain and spinal cord. Many patients first have attacks such as optic neuritis or sensory symptoms, with partial or full recovery between relapses.

答案

D · Attacks of symptoms, such as visual loss or numbness, that improve between relapses
8.临床护理

答案: D · The appendix has perforated, causing peritonitis

为什么是这个答案

Perforation may briefly relieve the pain as pressure in the appendix falls, followed by generalised peritonitis. This needs urgent surgical review, IV fluids and antibiotics.

答案

D · The appendix has perforated, causing peritonitis
9.实验室检查值与电解质

答案: D · Creatine kinase (CK)

为什么是这个答案

Statins can cause myopathy and, rarely, rhabdomyolysis. A raised CK confirms muscle injury, and the provider may stop the statin. The nurse also asks about dark urine, which can signal myoglobin in the urine.核对依据: Creatine Kinase · MedlinePlus (NIH) (2023)

答案

D · Creatine kinase (CK)
10.实验室检查值与电解质

答案: D · Calcium 7.2 mg/dL (1.8 mmol/L) with tingling lips

为什么是这个答案

Hypocalcemia after thyroid surgery, from parathyroid injury, can progress to tetany and laryngospasm. Tingling lips are an early sign, so the nurse assesses the airway and Chvostek and Trousseau signs and reports at once. The other results are expected after surgery.核对依据: Calcium Blood Test · MedlinePlus (NIH) (2024)

答案

D · Calcium 7.2 mg/dL (1.8 mmol/L) with tingling lips
11.药理学

答案: D · To protect against endometrial hyperplasia and cancer

为什么是这个答案

Oestrogen alone causes endometrial proliferation and increases the risk of endometrial cancer. A progestogen protects the endometrium; women without a uterus can take oestrogen alone.

答案

D · To protect against endometrial hyperplasia and cancer
12.药理学

答案: B · Reliable contraception and pregnancy tests, as it is highly teratogenic

为什么是这个答案

Isotretinoin causes severe birth defects. Pregnancy prevention programmes require effective contraception and regular pregnancy tests before, during and after treatment.

答案

B · Reliable contraception and pregnancy tests, as it is highly teratogenic
13.内外科护理:心血管与呼吸

答案: B · 反跳性心动过速和高血压可诱发心绞痛或心肌梗死

为什么是这个答案

长期 β 受体阻滞会使 β 受体的数量增多、敏感性增强。突然停药使它们暴露于正常水平的肾上腺素,可引起反跳性心动过速、高血压和心肌缺血。应逐渐减量。

答案

B · 反跳性心动过速和高血压可诱发心绞痛或心肌梗死
14.内外科护理:心血管与呼吸

答案: B · Acute respiratory distress syndrome

为什么是这个答案

ARDS is acute, non-cardiogenic pulmonary oedema caused by widespread inflammation, triggered by sepsis, pneumonia, trauma or pancreatitis. It causes severe hypoxaemia that responds poorly to oxygen, with bilateral infiltrates not explained by heart failure. Treatment includes lung-protective ventilation and often prone positioning.

答案

B · Acute respiratory distress syndrome
15.内外科护理:神经、内分泌与肾脏

答案: A · Alcohol can cause hypos, even the next day, so eat carbs with it

为什么是这个答案

Alcohol reduces the liver's release of glucose, so it increases the risk of hypoglycaemia, which may be delayed for many hours. Patients should eat carbohydrate, check glucose before bed and tell friends that a hypo can look like drunkenness.

答案

A · Alcohol can cause hypos, even the next day, so eat carbs with it
16.内外科护理:神经、内分泌与肾脏

答案: C · A patient with Guillain–Barré syndrome whose vital capacity is falling

为什么是这个答案

A falling vital capacity and weak cough in Guillain–Barré syndrome warn of respiratory failure, which may need ventilation. The other patients have expected or less urgent problems.

答案

C · A patient with Guillain–Barré syndrome whose vital capacity is falling
17.内外科护理:消化、围手术期与肿瘤

答案: B · Emptying the pouch and measuring the output

为什么是这个答案

Emptying and measuring output is a routine task. Assessment of the stoma, teaching and decisions about treatment remain with the registered nurse, who reviews the recorded output.

答案

B · Emptying the pouch and measuring the output
18.内外科护理:消化、围手术期与肿瘤

答案: D · 以目标为导向的平衡晶体液,根据反应调整

为什么是这个答案

胰腺炎使液体丢失到组织中,所以早期静脉补液很重要。最新指南倾向于使用哈特曼液或乳酸林格液等平衡晶体液进行适度、以目标为导向的复苏,并根据心率、血压和尿量调整,因为过于积极的补液只会增加负荷而没有益处。

答案

D · 以目标为导向的平衡晶体液,根据反应调整
19.产科护理

答案: D · Necrotising enterocolitis

为什么是这个答案

Necrotising enterocolitis mainly affects preterm babies. Signs include abdominal distension, bilious aspirates, bloody stools and instability. Feeds are stopped and the baby is urgently reviewed. Breast milk lowers the risk.

答案

D · Necrotising enterocolitis
20.产科护理

答案: A · Check for bladder distension and empty the bladder

为什么是这个答案

Epidurals block bladder sensation, so the bladder can overfill. A full bladder can slow descent of the fetus and cause injury. The nurse should encourage voiding or catheterise per protocol.

答案

A · Check for bladder distension and empty the bladder
21.儿科护理

答案: D · Sits with support, holds the head steady and shows interest in food

为什么是这个答案

Readiness for solids, usually around 6 months, includes good head control, sitting with support, interest in food and loss of the tongue-thrust reflex. Night waking and teething are not signs of readiness.

答案

D · Sits with support, holds the head steady and shows interest in food
22.儿科护理

答案: B · Never leave her alone on a changing table, bed or sofa

为什么是这个答案

Rolling makes falls from raised surfaces the main immediate risk, so a hand should always stay on the baby on any raised surface. Cupboard locks and kitchen safety become important as she starts to crawl and pull to stand.

答案

B · Never leave her alone on a changing table, bed or sofa
23.精神科护理

答案: D · Respiratory depression, sedation and a prolonged QT interval

为什么是这个答案

Methadone can cause respiratory depression, especially when starting or with other sedatives, and it can prolong the QT interval. It has a long half-life, so toxicity can build up over several days.

答案

D · Respiratory depression, sedation and a prolonged QT interval
24.精神科护理

答案: A · 按要求的频率继续观察,检查呼吸和健康状况

为什么是这个答案

处于隔离中的患者需要按政策要求持续或频繁观察,包括呼吸是否正常,尤其是在使用镇静药之后。一旦不再需要,应立即结束隔离。

答案

A · 按要求的频率继续观察,检查呼吸和健康状况
25.护理数学与单位换算

答案: 9:15 PM

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

21 − 12 = 9 → PM

答案

9:15 PM

答案

9:15 PM
26.护理数学与单位换算

答案: V = 870 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

3 杯 = 3·240 = 720 mL
2 tbsp = 2·15 = 30 mL
4 fl oz = 4·30 = 120 mL

相加

V = 720 + 30 + 120 = 870 mL

答案

V = 870 mL
27.剂量计算

答案: V = 5.4 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 5·27 = 135 mg

体积

V = 135/25 = 5.4 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 5.4 mL
28.剂量计算

答案: V = 10.4 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

体重 (kg)

114.4/2.2 = 52 kg

剂量

10·52 = 520 mg

体积

V = (520/50)·1 = 10.4 mL

答案

V = 10.4 mL
29.静脉输液速度

答案: R = 83 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

6·60 = 360 min

滴速

R = 500·60/360 = 83.33 ≈ 83 gtt/min

答案

R = 83 gtt/min

床旁取最接近的整滴:83 滴/分。

30.静脉输液速度

答案: D = 9.6 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

200/250 = 0.8 mg/mL

给药速率

D = 0.8·12 = 9.6 mg/h

答案

D = 9.6 mg/h
31.静脉输液与液体平衡

答案: B = 720 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 200 + 240 = 440 mL
冰屑: 120/2 = 60 mL
静脉输液: 75·12 = 900 mL
静脉抗生素: 2·100 = 200 mL
总入量 = 1600 mL

总出量

250 + 500 + 130 = 880 mL

平衡

B = 1600 − 880 = 720 mL

答案

B = 720 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: t = 8.5 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

80·4 = 320 mL
1000 − 320 = 680 mL 剩余

第二部分

680/150 = 4.533 h

总时间

t = 4 + 4.533 = 8.533 ≈ 8.5 h

答案

t = 8.5 h

约为 8 h 32 min,所以袋子大约在 00:02 输完。

33.临床评估评分

答案: B = 14

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 轻度受限 → 3
潮湿程度: 偶尔潮湿 → 3
活动: 局限于椅子 → 2
活动能力: 非常受限 → 2
营养: 充足 → 3
摩擦力和剪切力: 有问题 → 1

相加

Braden 总分 = 3 + 3 + 2 + 2 + 3 + 1 = 14

答案

B = 14
34.临床评估评分

答案: 低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 14/min → 0
SpO₂ 97% → 0
吸空气 → 0
SBP 92 mmHg → 2
HR 110/min → 1
清醒 (A) → 0
T 38.4 °C → 1

总分和红色分值

NEWS2 = 0 + 0 + 0 + 2 + 1 + 0 + 1 = 4
没有参数得 3 分。

风险组

低

答案

低

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions